# SDR VNAA2014022300022

- Difficulty date: February 23, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 22,303 hours, 22,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CORROSION WAS FOUND ON THE J ANGLE FORWARD BS 280 THE AREA WAS INSPECTED AND THE J ANGLE WAS REPLACED USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
